File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Estimating selective advantage of two alleles in discrete time.

TitleEstimating selective advantage of two alleles in discrete time.
Authors
Issue Date1993
PublisherSpringer Verlag. The Journal's web site is located at http://link.springer.de/link/service/journals/00285/index.htm
Citation
Journal Of Mathematical Biology, 1993, v. 31 n. 8, p. 797-804 How to Cite?
AbstractA class of estimators for the selective advantage, s, in a Wright-Fisher model with two alleles, variable population size, and genic selection is derived via martingale theory. Explicit expressions are given for these estimators which only involve simple computation. The optimal estimate among this class of estimators is obtained. Asymptotic results are readily established by an application of a martingale central limit theorem. The performance of this optimal estimator is compared to known estimators by means of a simulation study.
Persistent Identifierhttp://hdl.handle.net/10722/172001
ISSN
2015 Impact Factor: 1.716
2015 SCImago Journal Rankings: 1.011
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorYip, Pen_US
dc.contributor.authorWatson, Ren_US
dc.date.accessioned2012-10-30T06:19:35Z-
dc.date.available2012-10-30T06:19:35Z-
dc.date.issued1993en_US
dc.identifier.citationJournal Of Mathematical Biology, 1993, v. 31 n. 8, p. 797-804en_US
dc.identifier.issn0303-6812en_US
dc.identifier.urihttp://hdl.handle.net/10722/172001-
dc.description.abstractA class of estimators for the selective advantage, s, in a Wright-Fisher model with two alleles, variable population size, and genic selection is derived via martingale theory. Explicit expressions are given for these estimators which only involve simple computation. The optimal estimate among this class of estimators is obtained. Asymptotic results are readily established by an application of a martingale central limit theorem. The performance of this optimal estimator is compared to known estimators by means of a simulation study.en_US
dc.languageengen_US
dc.publisherSpringer Verlag. The Journal's web site is located at http://link.springer.de/link/service/journals/00285/index.htmen_US
dc.relation.ispartofJournal of Mathematical Biologyen_US
dc.subject.meshAllelesen_US
dc.subject.meshGenotypeen_US
dc.subject.meshMathematicsen_US
dc.subject.meshModels, Geneticen_US
dc.subject.meshPopulation Densityen_US
dc.subject.meshTimeen_US
dc.titleEstimating selective advantage of two alleles in discrete time.en_US
dc.typeArticleen_US
dc.identifier.emailYip, P: sfpyip@hku.hken_US
dc.identifier.authorityYip, P=rp00596en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1007/BF00168046-
dc.identifier.pmid8263425-
dc.identifier.scopuseid_2-s2.0-0027765412en_US
dc.identifier.volume31en_US
dc.identifier.issue8en_US
dc.identifier.spage797en_US
dc.identifier.epage804en_US
dc.identifier.isiWOS:A1993MD36700002-
dc.publisher.placeGermanyen_US
dc.identifier.scopusauthoridYip, P=7102503720en_US
dc.identifier.scopusauthoridWatson, R=7403653677en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats